# SDR IXXA20170201037

- Difficulty date: November 22, 2016
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING SEALANT, FOUND CORROSION AROUND EDGES OF REPAIR ON THE RT HORIZONTAL STAB AT FRONT SPAR HSS 171. REMOVED AND REPLACED THE SKIN PANEL IAW SRM 51-40-02.
